Hi I had sex (march) took postinor 2 period came for 4 days (april) it was heavy about 1 weeks on the 6th day when my period was suppose to ended I had oral sex but he just fingered me about 2 weeks after that I started to get a clear disharge then a few days I saw it white (milky not bad oder) not plenty it itches an burns but I think that's from a cut I have down there which I got from a shaver (sry to be so graphic) I not sure tho so I an taking medz to clean it out cause some how I think its an yeast infection because I had that before years back I had sex last week which burn abit took postinor 2 my period is due in one week do u think it is yeast or due to something else an will I get my period????
Well, yes, your period should come. Usually clear discharge is due to pregnancy, but chances in your case are less. However, if you miss periods, do take a pregnancy test. Postinor 2 could also cause the discharge.
Non infective cervical lesion such as cervical erosion, chronic cervicitis, mucous polyp and ectropion (cervical glands are exposed to the vagina) may produce excessive secretion which pours out at the vagina.
The other possibilities are STD like gonorrhea and chlamydia, vaginal infections and prolonged use of tampons etc causing allergic reaction.
Since a confirmed diagnosis cannot be given on net please consult your gynecologist regarding this. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.